eliot & drew bike through india for 3 months, trying to inconspicuously do some good in the world.

___________________________
There was an error in this gadget

Wednesday, March 10, 2010

My skin is falling off

Of my face. We're taking Doxycyclene for malaria meds, and one of the side effects is it makes you more suseptable to sunburn. While riding down the road, I've just been reapplying 30spf sunscreen hourly, but today I learned that is not sufficient. Now my sweet tan has turned into the top of a creme brûlée, torched crispy and all. Now check out my bodacious head wrap that Seth got me in Thailand. Wet this bad boy down every half hour and you're golden. In hindsight, still glad we went with doxy over other more intense antimalarials like malarone or mefloquine, which have the tendency to give you "vivid dreams," whatever that means. My dreams are vivid enough; last night I drempt my hair fell out.

No comments:

Post a Comment